Works matching DE "TREE graphs"
Results: 2098
Emergence of mono-cluster flocking in the thermomechanical Cucker–Smale model under switching topologies.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 2, p. 305, doi. 10.1142/S0219530520500025
- By:
- Publication type:
- Article
Graph kernels based on tree patterns for molecules.
- Published in:
- Machine Learning, 2009, v. 75, n. 1, p. 3, doi. 10.1007/s10994-008-5086-2
- By:
- Publication type:
- Article
Tree-structured model diagnostics for linear regression.
- Published in:
- Machine Learning, 2009, v. 74, n. 2, p. 111, doi. 10.1007/s10994-008-5080-8
- By:
- Publication type:
- Article
New closed-form bounds on the partition function.
- Published in:
- Machine Learning, 2008, v. 72, n. 3, p. 205
- By:
- Publication type:
- Article
A k -norm pruning algorithm for decision tree classifiers based on error rate estimation.
- Published in:
- Machine Learning, 2008, v. 71, n. 1, p. 55, doi. 10.1007/s10994-007-5044-4
- By:
- Publication type:
- Article
Optimal dyadic decision trees.
- Published in:
- Machine Learning, 2007, v. 66, n. 2-3, p. 209, doi. 10.1007/s10994-007-0717-6
- By:
- Publication type:
- Article
A note on generating finer-grain parallelism in a representation tree.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 5, p. 869, doi. 10.1002/nla.828
- By:
- Publication type:
- Article
On the solution of a quadratic vector equation arising in Markovian Binary Trees.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 6, p. 981, doi. 10.1002/nla.809
- By:
- Publication type:
- Article
Circular proofs for the modal mu-calculus.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 893, doi. 10.1002/pamm.201610435
- By:
- Publication type:
- Article
Porous exponential domination number of some graphs.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1385, doi. 10.1002/num.22585
- By:
- Publication type:
- Article
Assessing Differences Between Ancestral Recombination Graphs.
- Published in:
- Journal of Molecular Evolution, 2015, v. 80, n. 5/6, p. 258, doi. 10.1007/s00239-015-9676-x
- By:
- Publication type:
- Article
A systematic approach for model refinement considering blind and recognized uncertainties in engineered product development.
- Published in:
- Structural & Multidisciplinary Optimization, 2016, v. 54, n. 6, p. 1527, doi. 10.1007/s00158-016-1493-3
- By:
- Publication type:
- Article
Question-relationship guided graph attention network for visual question answer.
- Published in:
- Multimedia Systems, 2022, v. 28, n. 2, p. 445, doi. 10.1007/s00530-020-00745-7
- By:
- Publication type:
- Article
Trees with Given Stability Number and Minimum Number of Stable Sets.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 167, doi. 10.1007/s00373-011-1041-2
- By:
- Publication type:
- Article
Counting Orientable Embeddings by Genus for a Type of 3-Regular Graph.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 1, p. 133, doi. 10.1007/s00373-011-1029-y
- By:
- Publication type:
- Article
Factorizations of Complete Graphs into Trees with at most Four Non-Leave Vertices.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 621, doi. 10.1007/s00373-010-0991-0
- By:
- Publication type:
- Article
Spanning k-Trees of n-Connected Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 413, doi. 10.1007/s00373-011-1021-6
- By:
- Publication type:
- Article
Boxicity of Leaf Powers.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 61, doi. 10.1007/s00373-010-0962-5
- By:
- Publication type:
- Article
A Note on Lights-Out-Puzzle: Parity-State Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 109, doi. 10.1007/s00373-010-0958-1
- By:
- Publication type:
- Article
The p-Bondage Number of Trees.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 1, p. 129, doi. 10.1007/s00373-010-0956-3
- By:
- Publication type:
- Article
Consecutive Pattern Avoidances in Non-crossing Trees.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 6, p. 815, doi. 10.1007/s00373-010-0950-9
- By:
- Publication type:
- Article
The Link Component Number of Suspended Trees.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 483, doi. 10.1007/s00373-010-0936-7
- By:
- Publication type:
- Article
A k-Tree Containing Specified Vertices.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 2, p. 187, doi. 10.1007/s00373-010-0903-3
- By:
- Publication type:
- Article
On the Structure of Contractible Edges in k-connected Partial k-trees.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 4, p. 557, doi. 10.1007/s00373-009-0851-y
- By:
- Publication type:
- Article
Sparsity-certifying Graph Decompositions.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 2, p. 219, doi. 10.1007/s00373-008-0834-4
- By:
- Publication type:
- Article
Packing Trees with Constraints on the Leaf Degree.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 5, p. 485, doi. 10.1007/s00373-008-0804-x
- By:
- Publication type:
- Article
Laplacian Spectrum of Weakly Quasi-threshold Graphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 273, doi. 10.1007/s00373-008-0785-9
- By:
- Publication type:
- Article
A Sharp Upper Bound for the Number of Spanning Trees of a Graph.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 6, p. 625, doi. 10.1007/s00373-007-0758-4
- By:
- Publication type:
- Article
A Necessary and Sufficient Condition for the Existence of a Heterochromatic Spanning Tree in a Graph.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 261, doi. 10.1007/s00373-006-0662-3
- By:
- Publication type:
- Article
Connected Factors in Graphs - a Survey.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 1, doi. 10.1007/s00373-004-0587-7
- By:
- Publication type:
- Article
On Cyclic Packing of a Tree.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 4, p. 435, doi. 10.1007/s00373-004-0583-y
- By:
- Publication type:
- Article
Sum List Coloring Block Graphs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 4, p. 499, doi. 10.1007/s00373-004-0564-1
- By:
- Publication type:
- Article
On Ranks of Matrices Associated with Trees.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 323, doi. 10.1007/s00373-002-0522-8
- By:
- Publication type:
- Article
Discretization and convergence for harmonic maps into trees.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 21, n. 2, p. 113, doi. 10.1007/s00526-003-0248-3
- By:
- Publication type:
- Article
Tree-LSHB+: An LPN-Based Lightweight Mutual Authentication RFID Protocol.
- Published in:
- Wireless Personal Communications, 2013, v. 72, n. 1, p. 159, doi. 10.1007/s11277-013-1006-2
- By:
- Publication type:
- Article
Boolean Algebras with Distinguished Endomorphisms and Generating Trees.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 4, p. 460, doi. 10.1007/s10958-016-2851-9
- By:
- Publication type:
- Article
The Tree of Cuts and Minimal k-Connected Graphs.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 6, p. 654, doi. 10.1007/s10958-016-2696-2
- By:
- Publication type:
- Article
Pretrees and Arborescent Convexities.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 5, p. 566, doi. 10.1007/s10958-016-2689-1
- By:
- Publication type:
- Article
Graphs with Framed Vertices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 5, p. 584, doi. 10.1007/s10958-016-2691-7
- By:
- Publication type:
- Article
Hochschild Cohomology for Self-Injective Algebras of Tree Class D. VI.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 500, doi. 10.1007/s10958-015-2508-0
- By:
- Publication type:
- Article
Two-Term Tilting Complexes over Brauer Tree Algebras.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 568, doi. 10.1007/s10958-015-2514-2
- By:
- Publication type:
- Article
The Hochschild Cohomology Ring for Self-Injective Algebras of Tree Class E.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 614, doi. 10.1007/s10958-015-2517-z
- By:
- Publication type:
- Article
Weighted Trees with Primitive Edge Rotation Groups.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 160, doi. 10.1007/s10958-015-2494-2
- By:
- Publication type:
- Article
A Differential Equation on the Cover Function of the Hexagonal Lattice by the Trivalent Tree.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 222, doi. 10.1007/s10958-015-2497-z
- By:
- Publication type:
- Article
Enumeration of Weighted Plane Trees.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 258, doi. 10.1007/s10958-015-2500-8
- By:
- Publication type:
- Article
Chebyshev Polynomials, Zolotarev Polynomials, and Plane Trees.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 275, doi. 10.1007/s10958-015-2502-6
- By:
- Publication type:
- Article
Enumeration of One Class of Plane Weighted Trees.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 282, doi. 10.1007/s10958-015-2503-5
- By:
- Publication type:
- Article
Path Reconstruction in the Barning-Hall Tree.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 1, p. 72, doi. 10.1007/s10958-014-2034-5
- By:
- Publication type:
- Article
Cyclic Behavior of Maxima in a Hierarchical Summation Scheme.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 215, doi. 10.1007/s10958-014-1848-5
- By:
- Publication type:
- Article
Donaghey's Transformation: an Elementary Approach.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 199, doi. 10.1007/s10958-013-1653-6
- By:
- Publication type:
- Article